cramping and more pain with serrapeptase and higher blood pressure

I felt that something positive was happening when taking the enzyme serrazines.This last 3 weeks I have increased cramping and higher blood pressure and spend a few hours tonight checking side effects of stevia cinnamon hibiscus tea and ginger. I had been overdoing all of them and using stevia with all the drinks. Not sure if the Serrapeptase are the main culprits but will be easing up on all of those.

Comments

  • I hope you feel better. Have you considered talking to your doctor? To rule out other or potentially serious problems.

    Make, [then,] thyself to grow to the same stature as the Greatness which transcends all measure; leap forth from every body; transcend all Time; become Eternity; and [thus] shalt thou know God. Conceiving nothing is impossible unto thyself, think thyself deathless and able to know all,—all arts, all sciences, the way of every life.  – Corpus Hermeticum XI “The Mind of Hermes”

Sign In or Register to comment.